Alert archive / Maine / Gale Warnings in 2014

Gale Warning 4, NWS Caribou, ME

January 7, 2014

NWS Caribou, ME issued this gale warning at Jan 7, 2014, 3:05 AM EST. It took effect at Jan 7, 2014, 7:00 AM EST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2014, 3:05 AM EST (08:05 UTC)
In effect from
Jan 7, 2014, 7:00 AM EST
Expired
Jan 8, 2014, 12:03 PM EST
In force
29 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WHUS71 KCAR 070805
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
305 AM EST TUE JAN 7 2014

ANZ050>052-071615-
/O.UPG.KCAR.SC.Y.0095.000000T0000Z-140108T0000Z/
/O.NEW.KCAR.GL.W.0004.140107T1200Z-140108T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
305 AM EST TUE JAN 7 2014

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT.
  SEAS 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CB
6 follow-up statements
223 
WHUS71 KCAR 071144
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
644 AM EST TUE JAN 7 2014

ANZ050>052-071945-
/O.CON.KCAR.GL.W.0004.140107T1200Z-140108T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
644 AM EST TUE JAN 7 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WINDS AND SEAS...WEST WINDS INCREASING TO 25 TO 35 KT WITH GUSTS
  UP TO 40 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CB
514 
WHUS71 KCAR 071513
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1013 AM EST TUE JAN 7 2014

ANZ050>052-072315-
/O.CON.KCAR.GL.W.0004.000000T0000Z-140108T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1013 AM EST TUE JAN 7 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 25 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HEWITT
063 
WHUS71 KCAR 080324
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1024 PM EST TUE JAN 7 2014

ANZ050>052-081200-
/O.CON.KCAR.GL.W.0004.000000T0000Z-140108T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1024 PM EST TUE JAN 7 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
231 
WHUS71 KCAR 080815
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
315 AM EST WED JAN 8 2014

ANZ050>052-081500-
/O.CON.KCAR.GL.W.0004.000000T0000Z-140108T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
315 AM EST WED JAN 8 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
198 
WHUS71 KCAR 081336
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
836 AM EST WED JAN 8 2014

ANZ050>052-081800-
/O.EXT.KCAR.GL.W.0004.000000T0000Z-140108T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
836 AM EST WED JAN 8 2014

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS AND SEAS...WEST WINDS AROUND 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 5 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
830 
WHUS71 KCAR 081703
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1203 PM EST WED JAN 8 2014

ANZ050>052-090000-
/O.CAN.KCAR.GL.W.0004.000000T0000Z-140108T1800Z/
/O.NEW.KCAR.SC.Y.0096.140108T1703Z-140109T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1203 PM EST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 7, 12:29 AM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Jan 7, 12:29 AM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1229 AM EST TUE JAN 7 2014

.SYNOPSIS...
STRONG LOW PRESSURE WILL TRACK WEST OF MAINE THIS AFTERNOON. MUCH COLDER
AIR WILL SWEEP BACK INTO THE AREA BEHIND THIS SYSTEM TONIGHT AND REMAIN
INTO LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
1230 AM UPDATE...THE BIG STORY OVERNIGHT WILL BE THE RETURN OF
THE COLD WEATHER AND A FLASH FREEZE. TEMPERATURES HAVE NOW FALLEN
BELOW FREEZING ACROSS THE CWA WITH THE EXCEPTION OF AREAS ALONG
THE IMMEDIATE COAST. BY 6 AM EXPECT TEMPS WILL FALL INTO THE
SINGLE DIGITS ACROSS NORTHERN MAINE TO NEAR 20 ALONG THE COAST.
THE WIND WILL ADD TO THE CHILL WITH WIND CHILLS OF 10 TO 15 BELOW
ACROSS NORTHERN MAINE AND NEAR ZERO DOWNEAST BY MORNING. ONLY SOME
MINOR TWEAKS TO THE ONGOING FORECAST BASED ON THE LATEST
OBSERVATIONS.

UPDATE 1015 PM: COLD FRONT IS NOW THROUGH ALL BUT EXTREME
SOUTHEAST WASHINGTON COUNTY, WITH THE ALL IMPORTANT FREEZING LINE
RUNNING FROM CARIBOU TO HOULTON TO MILLINOCKET TO JUST NW OF
BANGOR. TWEAKED FORECAST TO ACCOUNT FOR THIS IMPORTANT THRESHOLD,
AS WET ROADS WILL FREEZE AS TEMPS FALL BELOW FREEZING. OTHERWISE,
MOST OF THE PRECIPITATION HAS MOVED OFF INTO NEW BRUNSWICK, WITH
ONLY VERY LIGHT SNOW REMAINING OVER FAR EASTERN MAINE, ALONG WITH
SOME SPRINKLES IN SE WASHINGTON COUNTY. LOOK FOR THE DRYING AND
COOLING TO CONTINUE.&&

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
EXPECT STRONG COLD ADVECTION DURING THE DAY TUESDAY AS INTENSE
LOW PRESSURE OVER NORTHEAST CANADA IN CONJUNCTION WITH STRONG HIGH
PRESSURE OVER THE SOUTH GENERATES A STRONG FLOW FROM THE
NORTHWEST. EXPECT THIS PATTERN TO PERSIST INTO WEDNESDAY THEN
MODERATE AS HIGH PRESSURE BUILDS IN FROM THE WEST DURING THE DAY
THURSDAY THEN CRESTS OVER THE REGION THURSDAY NIGHT. FOR POPS AND
QPF WILL USE A BLEND OF THE NAM12 ...GFS40 ...SREF AND ECMWF. FOR
WINDS HAVE USED THE MOSG25. THE TEMPERATURE GRIDS GENERATED WITH
THE RAW BLEND DUE TO THE EXPECTED CHANGE IN AIRMASS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
MILD AND RELATIVELY UNSETTLED LATE THIS WEEK INTO EARLY NEXT WEEK.

HIGH PRESSURE OVERHEAD THURSDAY NIGHT WILL SHIFT TO OUR EAST
FRIDAY INTO SATURDAY, AND WITH THIS WILL COME A WARMER SOUTHWEST
FLOW. THERE LOOKS TO BE A DECENT CHANCE OF PRECIPITATION SATURDAY
AND SATURDAY NIGHT. TEMPERATURES WILL BE WARM ENOUGH FOR MIXED
PRECIPITATION FOR MOST OF THE AREA. TEMPERATURES COOL OFF A BIT
BEHIND THE SYSTEM SUNDAY/SUNDAY NIGHT, BUT NOT EVEN CLOSE TO THE
ARCTIC CHILL WE HAVE BEEN SEEING. THIS LOOKS TO CONTINUE THROUGH
ALL OF NEXT WEEK...A WARMER WEATHER PATTERN WITH FAIRLY WEAK
SYSTEMS IN WHICH WE WILL BE DEALING WITH PRECIPITATION TYPE
CHALLENGES.

MODELS ARE IN FAIRLY GOOD AGREEMENT THURSDAY NIGHT INTO THE
WEEKEND. SOME SLIGHT TIMING ISSUES WITH THE WEEKEND SYSTEM, BUT
NOTHING MAJOR. TIMING OF SYSTEMS INTO EARLY NEXT WEEK BECOMES
SIGNIFICANTLY MORE DIFFICULT.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: STILL SOME PATCHES OF MVFR ACROSS NORTHERN AND EASTERN
MAINE EARLY THIS MORNING. KBHB SHOULD IMPROVE TO VFR WITHIN THE
NEXT 1 TO 2 HOURS. MVFR POSSIBLE AT TIMES AT THE NORTHERN
TERMINALS INTO THE DAY TUE WITH ISO -SHSN.

SHORT TERM: EXPECT VFR CONDITIONS TUESDAY THROUGH THURSDAY.

&&

.MARINE...
NEAR TERM: A SCA IS IN EFFECT THROUGH TUE WITH GUSTS TO 30 KNOTS
AND SEAS AROUND 8 FT AT THE EASTERN MAINE SHELF LATE THIS EVENING.
MAY NEED TO UPGRADE TO A GALE FOR LATER TUE AND TUE NIGHT.

SHORT TERM: FOR WIND HAVE BLENDED THE NAM12 AND GFS40. FOR WAVES:
LONG FETCH FROM THE GULF OF MAINE SOUTHWARD WILL PERSIST UNTIL IT
IS BROKEN UP BY THE WIND SHIFT LATER TONIGHT. PRIMARY WAVE GROUP
TUESDAY WILL BE FROM THIS FETCH ...6-10 FEET/10-11 SECONDS. EXPECT
THIS LONG PERIOD WAVE GROUP TO PERSIST INTO THURSDAY DUE TO THE
LENGTH OF THE FETCH. WILL USE THE SWAN/NAM TO GENERATE WAVE GRIDS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST TUESDAY FOR ANZ050>052.

&&

NEAR TERM...CB/FOISY
SHORT TERM...MIGNONE
LONG TERM...FOISY
AVIATION...CB/FOISY/MIGNONE
MARINE...CB/FOISY/MIGNONE
Hazardous weather outlook, Jan 6, 3:13 PM EST, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
313 PM EST MON JAN 6 2014

MEZ001>006-010-011-015>017-029>032-072015-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
313 PM EST MON JAN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TEMPERATURES WILL FALL BACK SHARPLY LATER TONIGHT WITH READINGS
BY EARLY TUESDAY MORNING IN THE SINGLE NUMBERS TO LOWER TEENS.
THIS WILL LEAD TO A RE-FREEZE OF ANY STANDING WATER. SOME ROADS
AS WELL AS SIDEWALKS COULD BECOME SLIPPERY .

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-072015-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
313 PM EST MON JAN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

In the hours before

Special weather statement, Jan 6, 11:39 PM EST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1139 PM EST MON JAN 6 2014

MEZ001>006-010-011-015>017-029>032-071000-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1139 PM EST MON JAN 6 2014

...A RAPID FREEZE-UP TONIGHT...

TEMPERATURES MONDAY AFTERNOON CLIMBED INTO THE 40S ACROSS NORTHERN
MAINE AND INTO THE LOWER 50S ACROSS MUCH OF DOWNEAST MAINE. A
STRONG COLD FRONT CROSSED THE AREA THIS EVENING...AND
TEMPERATURES WILL CONTINUE TO RAPIDLY FALL OVERNIGHT. BY 6
AM...TEMPERATURES WILL BE IN THE SINGLE DIGITS ACROSS NORTHERN
MAINE...AND IN THE TEENS DOWNEAST. ANY WATER LEFT STANDING FROM
THE RAINFALL AND SNOW MELT WILL FREEZE SOLID TONIGHT. ANY UNTREATED
SURFACES WILL BECOME VERY ICE AND SLICK. BE ESPECIALLY CAUTIOUS IN
PARKING LOTS AND SIDEWALKS...AND ON LESSER TRAVELED ROADS.

CB

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 10:14 PM ESTSmall Craft AdvisoryCAR5 hr
Jan 7, 3:04 AM ESTWind Chill AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset30 hr
Jan 7, 12:32 PM ESTWind AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington6 hr

Nearby

Gale Warnings in Maine, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.